# SDR EISA95292

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5220 · Emergency Exits
- Part: Rivets
- Condition: Missing
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE LEFT AFT EMERGENCY EXIT HATCH HAS TWO MISSING FASTENERS (RIVETS) AND TWO DRILL OFF FASTENERS ON UPPER LEFT AND RIGHT CORNERS BY UPPER LATCH ROLLERS (MARKED).  REMOVED AND INSTALLED NEW FASTENERS IAW B727 SRM 51-30-2.  (M)
